MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 5.8MM; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 5.8MM; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0909200058
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a 2-level bipedicular procedure at t11 and t12 in a patient with soft bone and cancer, the operator noted a change in the inferior endplate of the t10 level after expansion of the spinejack implants.The change was described as "pushed in a little." the procedure was completed successfully without a clinically significant delay.No medical intervention or adverse consequences were reported.

Brand Name
SPINEJACK EXPANSION KIT 5.8MM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19569755
Report Number3015967359-2024-01173
Device Sequence Number6141112
Product Code NDN
UDI-Device Identifier03760253800495
UDI-Public03760253800495
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K223294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0909200058
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0909200058, UNKNOWN LOT, QUANTITY 3
Patient SexUnknown